Home » Frequently asked Questions on Health » Why am I getting constant headaches?

Why am I getting constant headaches?

Q: I am a 23 years old boy. Last year, I got infected with TB. I had taken medicines for 8 months. After stopping the medicines, I got an X-ray done. The reports were normal. But somehow I feel that after the medication, my overall health has gone down. I get tired very soon. There is a constant mild headache. This is also accompanied with body ache. Every time this happens, I feel I'm going to fall sick again. Though that doesn't happen. After a while, I get OK. Please tell me what exactly is my problem.

A:You should stop worrying. These are non-specific symptoms and could be related to your environment, work, stress, etc. If you have taken the treatment as advised by the doctor, you do not need to worry unnecessarily.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------